# SDR CA150501008

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 6,450 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 610488109
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE FIXING THE HYDRAULIC PUMP ON NR 2 ENGINE, THE PRESSURE LINE FLARE FITTING FROM PUMP TO THE FIRE WALL WAS FOUND CRACKED.   NR 2 ENGINE AT FLARE ON LINE.
